The Cause Of Not Menstruation After Stopping The KB Injection?

Mlm. I’m nur, I want to ask, why is it that I still haven’t menstruated yet, even though I haven’t injected KB anymore, I’ve stopped injecting birth control for 10 months. get scared

1 Answer:

Hello Nur, thank you for asking.


KB injections contain synthetic reproductive hormones that function to prevent ovulation and fertilization. Indeed, one of the effects of hormonal injection is that menstruation becomes rare. Generally it takes several months for the body to be able to achieve reproductive hormonal balance again. If after a few months menstruation does not also occur, then there is the possibility of disruption of hormonal balance.


In addition, other causes of menstrual disorders can include:

Psychic stress.
Prolonged physical fatigue.
Abnormal weight.
Eating disorders.
Other chronic diseases.
The effect of certain drugs.
Reproductive disorders, such as uterine myomas, ovarian cysts, or endometriosis.

Since this has been going on for a long time, you should consult an obstetrician. Your doctor may need to do an ultrasound and analyze your reproductive hormone levels. Therapy and actions will certainly be adjusted to the results of the doctor's examination.


Thus my brief explanation, hopefully useful. Regards.

: by

Related Question

Why Does Sperm Come Out With Blood?

Why Does Sperm Come Out With Blood?

(12 months ago)

I have a complaint that my sperm mixed with blood I’m ashamed to see a doctor, please ask for advice and what kind of medication I should take... Read more

The Palms Are Itchy, And The Lips And Cheeks Are Swollen After Taking Medicine?

The Palms Are Itchy, And The Lips And Cheeks Are Swollen After Taking Medicine?

(12 months ago)

Tonight, my friend has a new drug allergy 3 days he has not taken the drug, last before stopping taking the drug he felt itching on the palms and swelling in the lips and cheeks ..... Read more

The Chest Feels Hot Like Burning, Shortness Of Breath, And Skin Bumps After Taking The Medicine?

The Chest Feels Hot Like Burning, Shortness Of Breath, And Skin Bumps After Taking The Medicine?

(8 months ago)

Night. Thank you for your answer. I also want to ask again. Every time I take the medicine, my chest burns, my breath feels tight. And the end runs again to the bumps which when sc... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *